Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Search the Community

Showing results for tags 'anybody'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • Pregúntele al Médico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Found 1 result

  1. NUPLAZID

    Hello Doctor, My mother has Duopa Pump for a year already doing pretty good except she starts acting different in the evening and at night , she puts on 3 blouses, she goes thru her mail and go over the same papers for 30 minutes or more , she sleeps walk takes her purse and ready to go out. This only happens around the same time every day. i mentioned all this to her doctor and he prescribed Nuplazid 2 tables 17 MG each. I noticed that she is having more off times than before and getting lot of nausea. Can the Nuplazid be causing this? do you know of anybody taking this medicine ? my doctor told me that this medicine did not have side effects but when I read the labels it says that can cause kidney , liver , nausea and heart beat among others. should stopped giving her Nuplazid the doctor says it takes 3 month to see the good side of the medicine but I see her worse now. Any recommendations?
×